# SDR UIEA2011112300694

- Difficulty date: November 21, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 93,044 hours, 15,952 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 1620-1630
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LOADING, THE SEAT TRACK AT BS 1620 - 1630, LBL 11.33 MAIN DECK CARGO COMPARTMENT WAS FOUND CRACKED.  THE DAMAGE MEASURES 9 " IN LENGTH; THE DAMAGE EXCEEDS THE SRM 53-00-52 FIG 101, ALLOWABLE DAMAGE 1 LIMITS.
